# SDR UIEA2021032000642

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 LH DOOR SKIN UPPER HINGE EXTERIOR DOUBLER FOUND CRACK. ( NO.1 LH DOOR SKIN UPPER HINGE CUTOUT REPAIRED AS PER SRM 52-10-01-2R-3 )
